Posts in tag

safety warning


NSW Health issues warning over fentanyl-related substances NSW Health has issued a warning after strong opioids fentanyl and acetylfentanyl were recently identified as likely adulterants in cocaine or ketamine, leading …

The TGA has released a safety warning on inadvertent overdose of oral methotrexate in the wake of inquest into man’s death from methotrexate toxicity Two weeks ago, Coroner Rosemary Carlin …

Pharmacists have been reminded that first-generation oral sedating antihistamines are not approved for use in kids under two Following a coronial hearing of a fatal case involving a 74-day-old infant …

Be aware but not “unduly alarmed” by increased risk of blood clots linked to combined hormonal contraceptives, says TGA For women using one of the combined hormonal contraceptives currently available …

The hep C medicines have been associated with reactivation of the hep B virus, which can lead to liver failure and even death A TGA review has found evidence of …